Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Mild pain in chest, rapid heart beats, finger nails color changed to blue. Signs of heart problem?

Hi. Last week I experienced mild pain in the left side of my chest (not sure if in the heart or not) and rapid heard beats. It got worse whenever i leaned forward and lasted for an hour or so. And earlier today I experienced sudden pain in the heart and left arm (just above the elbow ) which kind of felt like an electric shock . It was severe but only lasted for a second or less. I also noticed a light change in my fingernails to the colour blue which is still there. I m 18. Does this indicate signs of a heart problem? Thank you in advance. Batool Almosawi
Asked On : Mon, 25 Feb 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Cardiologist 's  Response
your symptoms of chest pain are not typical of heart disease and in your age group heart attacks are unlikely, so don't worry but you need evaluation to rule out valvular heart disease , for that you undergo an ECG and ECHO.
Answered: Mon, 4 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor